1887
Volume 2010, Issue 1
  • ISSN: 0253-8253
  • E-ISSN: 2227-0426

Abstract

A middle-aged lady admitted with metastatic breast cancer developed acute respiratory problems with bilateral pulmonary infiltrates after five days of cytotoxic administration, as an acute adverse drug reaction to the docetaxel that resolved completely after high dosage of dexamethasone.

Loading

Article metrics loading...

/content/journals/10.5339/qmj.2010.1.21
2010-06-01
2019-09-20
Loading full text...

Full text loading...

http://instance.metastore.ingenta.com/content/journals/10.5339/qmj.2010.1.21
Loading
  • Article Type: Case Report
Keyword(s): Breast Cancer , Docetaxel , Drug Induced Interstitial and pneumonitis
This is a required field
Please enter a valid email address
Approval was a Success
Invalid data
An Error Occurred
Approval was partially successful, following selected items could not be processed due to error